Journal of the Mathematical Society of Japan

A construction of fundamental solution of Schr\"odinger's equation on the sphere

Daisuke FUJIWARA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 28, Number 3 (1976), 483-505.

Dates
First available in Project Euclid: 22 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1240434047

Digital Object Identifier
doi:10.2969/jmsj/02830483

Mathematical Reviews number (MathSciNet)
MR0470996

Zentralblatt MATH identifier
0324.35026

Subjects
Primary: 58G15
Secondary: 35J10: Schrödinger operator [See also 35Pxx]

Citation

FUJIWARA, Daisuke. A construction of fundamental solution of Schr\"odinger's equation on the sphere. J. Math. Soc. Japan 28 (1976), no. 3, 483--505. doi:10.2969/jmsj/02830483. https://projecteuclid.org/euclid.jmsj/1240434047


Export citation